×

zbMATH — the first resource for mathematics

Bernoulli basis and the product of several Bernoulli polynomials. (English) Zbl 1258.11041
Summary: We develop methods for computing the product of several Bernoulli and Euler polynomials by using a Bernoulli basis for the vector space of polynomials of degree less than or equal to \(n\).

MSC:
11B68 Bernoulli and Euler numbers and polynomials
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Araci, D. Erdal, and J. J. Seo, “A study on the fermionic p-adic q-integral representation on \Bbb Zp associated with weighted q-Bernstein and q-Genocchi polynomials,” Abstract and Applied Analysis, vol. 2011, Article ID 649248, 10 pages, 2011. · Zbl 1269.11020
[2] A. Bayad, “Modular properties of elliptic Bernoulli and Euler functions,” Advanced Studies in Contemporary Mathematics, vol. 20, no. 3, pp. 389-401, 2010. · Zbl 1278.11021
[3] A. Bayad and T. Kim, “Identities involving values of Bernstein, q-Bernoulli, and q-Euler polynomials,” Russian Journal of Mathematical Physics, vol. 18, no. 2, pp. 133-143, 2011. · Zbl 1256.11013
[4] L. Carlitz, “Note on the integral of the product of several Bernoulli polynomials.,” Journal of the London Mathematical Society. Second Series, vol. 34, pp. 361-363, 1959. · Zbl 0086.05801
[5] L. Carlitz, “Multiplication formulas for products of Bernoulli and Euler polynomials,” Pacific Journal of Mathematics, vol. 9, pp. 661-666, 1959. · Zbl 0089.28002
[6] L. Carlitz, “Arithmetic properties of generalized Bernoulli numbers,” Journal für die Reine und Angewandte Mathematik, vol. 202, pp. 174-182, 1959. · Zbl 0125.02202
[7] N. S. Jung, H. Y. Lee, and C. S. Ryoo, “Some relations between twisted (h,q)-Euler numbers with weight \alpha and q-Bernstein polynomials with weight \alpha ,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 176296, 11 pages, 2011. · Zbl 1272.11131
[8] D. S. Kim, “Identities of symmetry for q-Euler polynomials,” Open Journal of Discrete Mathematics, vol. 1, no. 1, pp. 22-31, 2011. · Zbl 1370.05012
[9] D. S. Kim, “Identities of symmetry for generalized Euler polynomials,” International Journal of Combinatorics, vol. 2011, Article ID 432738, 12 pages, 2011. · Zbl 1262.11022
[10] T. Kim, “On the weighted q-Bernoulli numbers and polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 207-215, 2011. · Zbl 1256.11017
[11] T. Kim, “Symmetry of power sum polynomials and multivariate fermionic p-adic invariant integral on \Bbb Zp,” Russian Journal of Mathematical Physics, vol. 16, no. 1, pp. 93-96, 2009. · Zbl 1200.11089
[12] T. Kim, “Some identities on the q-Euler polynomials of higher order and q-Stirling numbers by the fermionic p-adic integral on \Bbb Zp,” Russian Journal of Mathematical Physics, vol. 16, no. 4, pp. 484-491, 2009. · Zbl 1192.05011
[13] B. Kurt and Y. Simsek, “Notes on generalization of the Bernoulli type polynomials,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 906-911, 2011. · Zbl 1269.11023
[14] H. Y. Lee, N. S. Jung, and C. S. Ryoo, “A note on the q-Euler numbers and polynomials with weak weight \alpha ,” Journal of Applied Mathematics, vol. 2011, Article ID 497409, 14 pages, 2011. · Zbl 1256.11019
[15] H. Ozden, “p-adic distribution of the unification of the Bernoulli, Euler and Genocchi polynomials,” Applied Mathematics and Computation, vol. 218, no. 3, pp. 970-973, 2011. · Zbl 1229.11038
[16] H. Ozden, I. N. Cangul, and Y. Simsek, “On the behavior of two variable twisted p-adic Euler q-l-functions,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 12, pp. e942-e951, 2009. · Zbl 1238.11025
[17] S.-H. Rim, A. Bayad, E.-J. Moon, J.-H. Jin, and S.-J. Lee, “A new construction on the q-Bernoulli polynomials,” Advances in Difference Equations, vol. 2011, article 34, 2011. · Zbl 1278.11025
[18] C. S. Ryoo, “Some relations between twisted q-Euler numbers and Bernstein polynomials,” Advanced Studies in Contemporary Mathematics, vol. 21, no. 2, pp. 217-223, 2011. · Zbl 1266.11040
[19] Y. Simsek, “Complete sum of products of (h,q)-extension of Euler polynomials and numbers,” Journal of Difference Equations and Applications, vol. 16, no. 11, pp. 1331-1348, 2010. · Zbl 1223.11027
[20] Y. Simsek, “Generating functions of the twisted Bernoulli numbers and polynomials associated with their interpolation functions,” Advanced Studies in Contemporary Mathematics, vol. 16, no. 2, pp. 251-278, 2008. · Zbl 1173.11064
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.